Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 67, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 3, 2007, 4:01 PM MDT for San Miguel County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 4:01 PM MDT (22:01 UTC)
- Expired
- Jun 3, 2007, 5:00 PM MDT
- In force
- 59 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 145 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:43 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3055 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 032201 SVRABQ NMC047-032300- /O.NEW.KABQ.SV.W.0067.070603T2201Z-070603T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 401 PM MDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO * UNTIL 500 PM MDT * AT 400 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MAES TO 26 MILES SOUTHWEST OF TRUJILLO...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF WAGON MOUND TO 19 MILES SOUTHEAST OF LAS VEGAS...AND MOVING SOUTH AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... MAES AROUND 415 PM MDT... TRUJILLO AROUND 420 PM MDT... VARIADERO AROUND 500 PM MDT... TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE SHELTER NOW. LAT...LON 3579 10487 3523 10535 3522 10427 3579 10430 $$ DPORTER
1 follow-up statement
000 WWUS55 KABQ 032233 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 433 PM MDT SUN JUN 3 2007 NMC047-032300- /O.CON.KABQ.SV.W.0067.000000T0000Z-070603T2300Z/ SAN MIGUEL- 433 PM MDT SUN JUN 3 2007 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SAN MIGUEL COUNTY UNTIL 500 PM MDT... AT 430 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TRUJILLO TO 6 MILES EAST OF TECOLOTITO...OR ALONG A LINE EXTENDING FROM 32 MILES SOUTH OF WAGON MOUND TO 27 MILES SOUTH OF LAS VEGAS...MOVING SOUTH AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... TREMENTINA AROUND 445 PM MDT... 8 MILES WEST OF VARIADERO AROUND 500 PM MDT... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. LAT...LON 3579 10456 3522 10531 3522 10407 3578 10396 $$ DPORTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:28 PM MDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 3, 1:28 PM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 128 PM MDT SUN JUN 3 2007 .DISCUSSION...STORMS A POPPIN AGAIN THIS AFTERNOON...BUT THIS TIME THE WEST CENTRAL...SOUTHWEST AND NORTHERN MOUNTAINS REGIONS ARE SEEING A LITTLE MORE ACTIVITY. ALREADY HEAVE RECVD A REPORT OR TWO OF SEVERE WEATHER IN AND NEAR THE RUIDOSO AREA AND EXPECT AT LEAST SOME POTENTIAL INTO CHAVES COUNTY AND PORTIONS OF NE AND E CENTRAL NM LATER THIS AFTERNOON AND EVENING. SE SECTIONS DRIVEN MORE BY AN ASSIST FROM RATHER POTENT SHORT WAVE TROUGH HEADING E ACROSS S CENTRAL NM WHICH HAS DIMINISHED CAP A BIT AND INCREASE SOME FORCING AMONG OTHER THINGS...ESPECIALLY WHEN COMPARED TO SATURDAY PM. NE ACTIVITY BEING HELPED BY WEAKER SHORT WAVE IN CO DROPPING SE. WHILE INFLOW RATHER WEAK AGAIN LOW LEVEL MOISTURE APPEARS A LITTLE RICHER THAN 24 HRS PREVIOUS. AGAIN EXPECTING SOME WEAK TO MODERATE MOISTURE INTRUSION INTO THE WEST...MAINLY TO E OF DIVIDE...TONIGHT WHICH MAY ALLOW ONE MORE BOUT OF MIXED DRY AND MARGINALLY WET STORMS BETWEEN CENTRAL MT CHAIN AND THE DIVIDE FOR MON AFTERNOON AND EARLY EVENING. THEREAFTER STILL EXPECTING NO ACTIVITY W AND DOWNTURN OR POSSIBLY ZILCH IN E NM FOR TUE AS WHAT LITTLE MOISTURE IN PLACE IN W GETS DRIVEN OUT BY INCREASING WESTERLIES AND A LITTLE MORE DOWNWARD COMPONENT TO FLOW EVEN ACROSS MOST OF THE E...THOUGH MOISTURE MAY BE A LITTLE SLOWER TO BE CAST OUT. VERY LIKELY TO BE CRITICAL FIRE WEATHER WIND AND RH LEVELS WEDNESDAY AND POSSIBLY INTO END OF WEEK OR WEEKEND WITH WEDNESDAY ALSO THE BEST CANDIDATE FOR WIND ADVISORY CONDITIONS. SINCE THIS PRODUCT ISSUED MUCH EARLIER THAN USUAL TODAY DUE TO SEVERE WX...A TWEAK OR TWO TO SOME FIRST PERIOD GRIDS IS POSSIBLE BEFORE ZFP IS ISSUED. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 90 52 93 / 10 10 5 5 GALLUP.......................... 45 87 44 89 / 5 5 5 0 GRANTS.......................... 47 86 46 89 / 10 20 5 0 GLENWOOD........................ 48 92 49 96 / 5 5 5 0 CHAMA........................... 39 76 38 80 / 20 20 10 5 LOS ALAMOS...................... 49 80 48 86 / 20 20 20 5 RED RIVER....................... 36 69 35 76 / 20 40 20 5 TAOS............................ 43 79 43 87 / 20 20 20 5 SANTA FE........................ 49 82 49 87 / 20 20 10 5 SANTA FE AIRPORT................ 51 84 51 89 / 20 20 10 5 ESPANOLA........................ 46 87 49 92 / 20 20 10 5 ALBUQUERQUE HEIGHTS............. 61 89 62 92 / 10 10 10 5 ALBUQUERQUE VALLEY.............. 55 90 56 94 / 10 10 10 5 ALBUQUERQUE FOOTHILLS........... 56 86 57 90 / 20 20 10 5 ALBUQUERQUE WEST MESA........... 58 88 60 92 / 10 20 10 5 SOCORRO......................... 56 89 56 93 / 10 10 5 5 SANDIA PARK/CEDAR CREST......... 50 82 50 85 / 20 20 20 5 MORIARTY/ESTANCIA............... 45 83 45 87 / 20 20 20 5 CARRIZOZO....................... 52 88 56 92 / 10 10 10 5 RUIDOSO......................... 51 77 49 84 / 10 20 20 5 RATON........................... 46 77 45 88 / 30 40 20 10 LAS VEGAS....................... 46 76 46 86 / 30 30 20 5 ROY............................. 51 75 52 81 / 30 40 20 10 CLAYTON......................... 54 79 56 90 / 40 40 30 10 SANTA ROSA...................... 56 85 53 91 / 30 30 20 10 TUCUMCARI....................... 57 84 59 94 / 50 40 30 10 FORT SUMNER..................... 58 86 60 93 / 30 30 20 10 CLOVIS.......................... 56 84 58 93 / 50 40 30 10 PORTALES........................ 57 86 59 93 / 50 40 30 10 ROSWELL......................... 61 88 62 96 / 20 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 3, 5:39 AM MDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 539 AM MDT SUN JUN 3 2007 NMZ001>021-026-041200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 539 AM MDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN HALF OF NEW MEXICO THIS AFTERNOON AND EVENING...FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE. LARGE HAIL UP TO THE SIZE OF GOLF BALLS...ONE AND THREE QUARTER INCHES...WILL BE THE MAIN SEVERE WEATHER THREAT. IN ADDITION...WINDS COULD GUST TO 65 MPH. AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL RAIN IN THE STRONGER THUNDERSTORMS COULD LEAD TO AT LEAST MINOR FLOODING OF CREEKS AND SMALL STREAMS...RAPID FLOWS IN ARROYOS AND WASHES... AND PONDING OF WATER ON ROADS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL AROUND AN INCH OR LARGER WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 300 PM AND MIDNIGHT OVER THE EASTERN HALF OF NEW MEXICO. THE AREA OF CONCERN WILL BE ROUGHLY FROM TAOS TO SANTA FE...THE EAST SLOPES OF THE SANDIA AND MANZANO MOUNTAINS...TO WESTERN LINCOLN COUNTY. 40
In the hours before
Special weather statement, Jun 3, 2:14 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 214 PM MDT SUN JUN 3 2007 NMZ011-032130- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 214 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS OVER SOUTHWEST TORRANCE COUNTY... A STRONG THUNDERSTORM CONTINUES OVER SOUTHWEST TORRANCE COUNTY NEAR GRAN QUIVIRA...AND IS MOVING SOUTH AND EAST. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS CROSS INTO NORTHEAST SOCORRO COUNTY AND SPREAD OVER STATE ROAD 55 NEAR CLAUNCH. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND... AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Local storm report, Jun 3, 2:21 PM MDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
221 PM MDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL 2 S OCATE 36.15N 105.05W
06/03/2007 E0.75 INCH MORA NM PUBLIC
&&
DPORTERSpecial weather statement, Jun 3, 2:45 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 245 PM MDT SUN JUN 3 2007 NMZ005-007-032115- FAR NORTHEAST PLAINS-NORTHEAST HIGHLANDS- 245 PM MDT SUN JUN 3 2007 ...LINE OF STRONG THUNDERSTORMS MOVING OVER CENTRAL UNION COUNTY... AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF GRENVILLE TO 14 MILES SOUTHWEST OF GRENVILLE TO 13 MILES SOUTHEAST OF GLADSTONE. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNT DORA AS WELL AS HIGHWAYS 56 AND 87. THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Special weather statement, Jun 3, 3:06 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 306 PM MDT SUN JUN 3 2007 NMZ019-032215- CHAVES COUNTY PLAINS- 306 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS OVER SOUTHWEST CHAVES COUNTY... STRONG THUNDERSTORMS ARE CROSSING INTO SOUTHWEST CHAVES COUNTY... SOUTH OF HIGHWAYS 70 AND 380...AND ALONG STATE ROAD 13 WEST OF HIGHWAY 285. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SOUTH AND EAST OVER THE OPEN COUNTRY OF SOUTHWEST CHAVES COUNTY... AND OVER STATE ROAD 13. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. NMZ020-032215- ROOSEVELT COUNTY- 306 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORM OVER SOUTHEAST ROOSEVELT COUNTY... A STRONG THUNDERSTORM CONTINUES OVER SOUTHEAST ROOSEVELT COUNTY NEAR CAUSEY OVER STATE ROAD 114 AND EAST OF STATE ROAD 206. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES SOUTH AND EAST TOWARD LINGO...AND OVER THE TEXAS STATE LINE. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Special weather statement, Jun 3, 3:20 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT SUN JUN 3 2007 NMZ002-003-032230- NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- 320 PM MDT SUN JUN 3 2007 ...STRONG THUNDERSTORMS OVER EASTERN SANDOVAL COUNTY... STRONG THUNDERSTORMS WILL CONTINUE OVER EASTERN SANDOVAL COUNTY. STRONGEST STORMS ARE NEAR LOS ALAMOS...NEAR COCHITI LAKE...AND SOUTH TO SANTO DOMINGO AND SAN FELIPE PUEBLO. EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE SOUTH AND EAST INTO WESTERN SANTA FE COUNTY OVER WHITE ROCK... JACONITA...AND LA CIENEGA. TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND DO NOT ATTEMPT TO CROSS FLOWING WATER. SHY
Local storm report, Jun 3, 3:44 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL WATROUS 35.79N 104.98W
06/03/2007 E0.75 INCH SAN MIGUEL NM PUBLIC
INITIALLY STARTED AT 3/4 INCH HAIL...THEN RECEIVED TWO
INCHES OF PEA SIZED HAIL.
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:56 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 64 min |
| Jun 2, 8:19 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 56 min |
| Jun 2, 11:23 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 67 min |
| Jun 3, 12:38 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 67 min |
| Jun 3, 1:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 63 min |
| Jun 3, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 60 min |
| Jun 3, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 59 min |
| Jun 3, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 60 min |
| Jun 3, 3:10 PM MDT | Tornado Warning | ABQ | San Miguel | 50 min |
| Jun 3, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 55 min |
| Jun 3, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 62 min |
| Jun 3, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 64 min |
| Jun 3, 5:02 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 58 min |
| Jun 3, 5:08 PM MDT | Tornado Warning | ABQ | Guadalupe | 52 min |
| Jun 3, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 63 min |
| Jun 3, 5:43 PM MDT | Tornado Warning | ABQ | Roosevelt | 47 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.